# SDR 7GMB1153022420141

- Difficulty date: February 24, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 1,618 hours, 1,144 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 1,618 hours, 1,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 23074862
- Part serial: CAE313297
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,618 hours, 1,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE INSPECTION, FOUND NR 1 ENGINE OIL DEBRIS MESSAGE ON CMC, CENTRAL MAINTENANCE COMPUTER.  INSPECTED FOR PARTICLES ON THE MAGNETIC INDICATOR PLUGS AND FOUND SWARF IAW MM.  SENT OIL SAMPLE AND THE PARTICLES FOR ANALYSIS.  THE ANALYSIS REPORT INDICATED POSSIBLE NR 4 BEARING FAILURE.  THE ENGINE IS REMOVED FROM SERVICE.   ENGINE WAS REMOVED FOR METAL DEBRIS AND SEND FOR REPAIR. UPON DISASSEMBLY, IT WAS FOUND NO.4 BEARING CUP LOCK WASHER WAS BROKEN UP IN PIECES. THE ENGINE WAS INSPECTED, REPAIRED, AND TESTED PER ROLLS-ROYCE MANUALS AND RETURN TO SERVICE. PENDING INSTALLATION ON THE AIRCRAFT.
